I Had Restylane Under my Eyes 10 Days Ago but Still I'm Swollen and Have Bruises and Need to Know when They Will Go Away
10 Days Post Restylane Under Eyes. When Will They Heal? (photo)
Doctor Answers (11)
Bruising after fillers
Bruising and swelling should be expected from any fillers and in the eye area where the skin in thinner, sometimes these things are worse. While we say 7-14 days, this is an average! Some people will have zero bruising or swelling, and some may have it for several weeks. In the pictures it's hard to say if what you have is just swelling, or maybe some areas of the filler that might actually need some adjustment with hyaluronidase. I'd consider a visit back to your injector for follow up and advice.
Arnica and Bruisestick after injections
Bruising around the eyes and face after injections can be improved with the application of an Arnica ointment known as Bruisestick.
Restylane and side effects
It is not uncommon for your swelling and/or bruising to last 2 weeks or occasionally longer. Follow up with your provider if after it has subsided, you feel you need further assessment or massage/manipulation of the product.
You might also like...
Bruising and Swelling under eyes 10 days after Restylane
Although bruising and swelling is common after Restylane injection under they eyes, it usually last for 1-2 weeks. If the bruising and swelling does not resolve in another 2 weeks, I would recommend visiting a cosmetic dermatologist for evaluation. You may need treatment with hyaluronidase. For now, gentle daily massages and cool compresses with sun avoidance are best interventions.
Eye swelling after Restylane injection
You do have soft tissue swelling and some bruising. It is maybe a little more then one would usually expect after this procedure; however, this is not uncommon.Cold compresses, head elevation during sleep, and more time should correct all this. If not, you will always have an option of injecting some Hyaluronidase later on if the filler amount would seem to be excessive even after all swelling is gone..
Lower Eyelid Bruising VS Superficial Placement of Hyaluronic Filler
The use of Restylane in the lower lid - cheek junction is occasionally associated with swelloing and with bruising but this is not the rule. When BLUNT TIP cannula needles are used (instead of the sharp needles found in the filler box), the incidence of bruising (especially in people who have NOT taken blood thinning medications such as Aspirin, Advil, Alleve, Garlic, Vit E etc) is actually low. Placing Restylane superficially results in a bluish reflection of light from these areas termed a Tindall Effect. Finally, there should NOT be a lot of swelling associated with the use of Restylane. By 2 weeks' time, what you see is what you get. Judging by the shape of your cheeks and lips there is a good chance you may have been over-filled and at a superficial level. If this was done by a Plastic surgeon or Dermatologist you may wish to have the filler dissolved by the injection of Hyaluronidase.
You definitely have some lumps and bumps.
This is common. Depending on your bruising, the lumps may resolve on their own. However, judging from the photos I suspect that you will benefit from an adjustment of this treatment. Call your injector and schedule a follow up visit.
10 days post restylane
Restylane injections around the eyes can cause bruising and swelling. It can last a few weeks in some patients.
10 Days Post Restylane Under Eyes. When Will They Heal?
Thanks for youe posted photos. But it is a concern to me that you do not understand fillers can cause swelling and ecchymosis for at least 2 to 3 weeks, since you are a filler user. Best to call your injecting doctor to be seen and discuss these issues in detail so you can understand this. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.